CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Linearized compact ADI schemes for nonlinear time-fractional Schrodinger equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 84, 页码: 160
Authors:  Chen, Xiaoli;  Di, Yana;  Duan, Jinqiao;  Li, Dongfang
Favorite  |  View/Download:11/0  |  Submit date:2019/12/31
EFFECTIVE DYNAMICS OF A COUPLED MICROSCOPIC-MACROSCOPIC STOCHASTIC SYSTEM 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 6, 页码: 2064-2076
Authors:  Ren Jian;  Fu Hongbo;  Cao Daomin;  Duan Jinqiao
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
microscopic-macroscopic system  stochastic partial differential equations  averaging principle  effective dynamics  slow-fast scales  
General matrix-valued inhomogeneous linear stochastic differential equations and applications 期刊论文
STATISTICS & PROBABILITY LETTERS, 2008, 卷号: 78, 期号: 15, 页码: 2361-2365
Authors:  Duan, Jinqiao;  Yan, Jia-an
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Non-autonomous wave dynamics with memory - Asymptotic regularity and uniform attractor 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2008, 卷号: 9, 期号: 3-4, 页码: 743-761
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
A dynamical approximation for stochastic partial differential equations 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2007, 卷号: 48, 期号: 10, 页码: 14
Authors:  Wang, Wei;  Duan, Jinqiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Homogenized dynamics of stochastic partial differential equations with dynamical boundary conditions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2007, 卷号: 275, 期号: 1, 页码: 163-186
Authors:  Wang, Wei;  Duan, Jinqiao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Effective macroscopic dynamics of stochastic partial differential equations in perforated domains 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2007, 卷号: 38, 期号: 5, 页码: 1508-1527
Authors:  Wang, Wei;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
stochastic PDEs  effective macroscopic model  stochastic homogenization  white noise  probability distribution  perforated domain  
Uniform attractors for nonautonomous wave equations with Nonlinear damping 期刊论文
SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 2007, 卷号: 6, 期号: 2, 页码: 293-318
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
nonautonomous systems  wave equation  nonlinear damping  critical exponent  uniform attractor  norm-to-weak continuous process  
Non-autonomous dynamics of wave equations with nonlinear damping and critical nonlinearity 期刊论文
NONLINEARITY, 2006, 卷号: 19, 期号: 11, 页码: 2645-2665
Authors:  Sun, Chunyou;  Cao, Daomin;  Duan, Jinqiao
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30